# SDR ARWA981053

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAP - BLEND OUT, FOUND BEYOND LIMITS ON FUSELAGE SKIN EXTERIOR STATION 640 LONG 35L TO LONG 32R FABRICATED DOUBLER AND INSTALLED IAW EO SMAN NR 1008-1 AND SRM 51-1-20D WORK ACCOMPLISHED UNDER ARROW AIR FORM M3A CONTROL 5452.  (M)
